On convergent interpolatory processes associated with periodic-basis functions

Narcowich, Francis J. and Sivakumar, N. and Ward, Joseph D.: On convergent interpolatory processes associated with periodic-basis functions. Acta scientiarum mathematicarum, (68) 3-4. pp. 907-935. (2002)

[img] Cikk, tanulmány, mű
math_068_numb_003_004_907-935.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 3-4
Page Range: pp. 907-935
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 934-935; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15946

Actions (login required)

View Item View Item